Skip to Content

Di-Phen - is phenytoin and carbamazepine exhibit dose dependant pharmaceutical therapeutic doses?

Answers

No answers have yet been posted. Add your answer to this question.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are the effects of sympathomimetic drugs in therapeutic doses?

do sympathomimetic drugs in therapeutic doses cause tachycardia , hypotension, decrease cardiac output , or arrhythmias?. Are they contraindicated in ...

1 answer 3 Feb 2010

Phenytoin - can this cause a loss of smell & taste or is it more likely to be from a brain aneurysm?

Di-Phen - I had a brain aneurysm clamped and was placed on Phenytoin (generic Dilantin) to prevent seizures. I have lost my sense of smell and taste. ...

1 answer 12 Jun 2011

Di-Phen - I began taking Phenytoin 3 times a day on Jan.8. I have been unable to walk at all?

... without someone to help me because I am very dizzy when I get up. I can sit up for short periods of time but basically I have been lying down for ...

0 answers 12 Feb 2012